MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1081/clt-120019121

Медицинская библиотека · Journal of toxicology. Clinical toxicology · 2003

Cardiotoxicity associated with intentional ziprasidone and bupropion overdose.

Biswas Abhik K, Zabrocki Luke A, Mayes Kendra L, Morris-Kukoski Cynthia L

Клинический случайСтатьяПеревод в очереди

Аннотация

BACKGROUND

Ziprasidone and bupropion are medications prescribed for mood and behavior disorders. They have apparently safe cardiac safety profiles in both therapeutic and supratherapeutic doses, but recently the Federal Drug Administration has issued a caution regarding ziprasidone use in combination with other drugs that are known to prolong the QTc interval.

CASE REPORT: A 17-year-old male developed a widened QRS and a prolonged QTc interval following an overdose of ziprasidone and bupropion. He required hospital admission for aggressive cardiac monitoring and antidysrhythmic therapy, stabilizing to baseline by 80 hours postingestion.

CONCLUSIONS

We present a case that underscores the potential cardiotoxicities of these medications. Ziprasidone and bupropion ingestion can be associated with cardiotoxicities that may require several days of aggressive cardiac monitoring and treatment.

Для цитирования: Biswas Abhik K, Zabrocki Luke A, Mayes Kendra L, Morris-Kukoski Cynthia L. Cardiotoxicity associated with intentional ziprasidone and bupropion overdose.. Journal of toxicology. Clinical toxicology. 2003. DOI: 10.1081/clt-120019121.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.